macbook2Research Interests

  • Partial Identification
  • Quantile Regression
  • Covariate Adaptive Randomization
  • Randomization Tests
  • Clustered Data

Acknowledgments : Financial support from the National Science Foundation is gratefully acknowledged.

Working Papers

Published and Forthcoming Papers

  1. Bugni, F.A. and I.A. Canay (2020): “Testing Continuity of a Density via g-order statistics in the Regression Discontinuity Design”,
    Journal of Econometrics
    , forthcoming. [PDF]
    STATA package RDcont (Bitbucket Repository)
    Replication Files | [Arxiv] |[Bibtex]
  2. Canay, I.A., A. Santos, and A.M. Shaikh (2020): “The Wild Bootstrap with a “Small” Number of “Large” Clusters”,
    The Review of Economics and Statistics, forthcoming. [PDF]
    Replication Files | [Bibtex]
  3. Bugni, F.A., I.A. Canay, and A.M. Shaikh (2019): “Inference under Covariate Adaptive Randomization with Multiple Treatments”,
    Quantitative Economics
    , 10 (4) 1747-1785. [PDF]
    STATA package for CAR_SAT and CAR_SFE (Bitbucket Repository)
    Simulation Files | Application Files | [Bibtex]
  4. Bugni, F.A., I.A. Canay, and A.M. Shaikh (2018): “Inference under Covariate Adaptive Randomization”,
    Journal of the American Statistical Association, 113 (524), 1784-1796. [PDF]
    Simulation Files | Application Files | [Bibtex] | [Errata]
  5. Canay, I.A., and V. Kamat (2018): “Approximate Permutation Tests and Induced Order Statistics in the Regression Discontinuity Design”,
    The Review of Economic Studies, 85 (3), 1577–1608. [PDF]
    STATA package for RDPerm (Bitbucket Repository)
    R package for RDPerm (CRAN)
    Simulation Files | Application Files | [Bibtex]
  6. Canay, I.A., J.P. Romano, and A.M. Shaikh (2017): “Randomization Tests Under an Approximate Symmetry Assumption”, 
    , 85 (3), 1013-1030. [PDF]
    STATA package for CRS (Bitbucket Repository)
    Supplementary Appendix [Bibtex]
  7. Canay, I.A. and A.M. Shaikh (2017): “Practical and Theoretical Advances for Inference in Partially Identified Models”, In B. Honoré, A. Pakes, M. Piazzesi, & L. Samuelson (Eds.), Advances in Economics and Econometrics: Volumen 2: Eleventh World Congress, (Econometric Society Monographs, pp. 271-306). Cambridge University Press. [PDF] [Bibtex]
  8. Bugni, F.A., I.A. Canay, and X. Shi (2017): “Inference for Subvertors and Other Functions of Partially Identified Parameters in Moment Inequality Models”,
    Quantitative Economics, 8(1), 1-38. [PDF]
    Supplementary Appendix [Bibtex]
  9. Bugni, F.A., I.A. Canay, and X. Shi (2015): “Specification Test for Partially Identified Models Defined by Moment Inequalities”,
    Journal of Econometrics, 185 (1), 259-282. [PDF] [Bibtex]
  10. Canay, I.A., A. Santos, and A.M. Shaikh (2013): “On the Testability of Identification in Some Nonparametric Models with Endogeneity”,
    Econometrica, 81 (6), 2535-2559. [PDF] [Bibtex]
  11. Canay, I.A., and T. Otsu (2012): “Hodges-Lehmann Optimality for Testing Moment Conditions”,
    Journal of Econometrics, 171 (1), 45-53. [PDF] [Bibtex]
  12. Bugni, F.A., I.A. Canay, and P. Guggenberger (2012): “Distortions of Asymptotic Confidence Size in Locally Misspecified Moment Inequality Models”,
    Econometrica, 80 (4), 1741-1768. [PDF]
    Supplementary Appendix [Bibtex]
  13. Canay, I.A. (2011): “A Simple Approach to Quantile Regression for Panel Data,”
    The Econometrics Journal, 14 (3), 368-386. [PDF].
    R file for 2step Estimator with Example [Bibtex]
  14. Canay, I.A. (2010): “Simultaneous Selection and Weighting of Moments in GMM using a Trapezoidal Kernel,”
    Journal of Econometrics, 156 (2), 284-303. [PDF].
    Supplementary Appendix [Bibtex]
  15. Canay, I.A. (2010): “EL Inference for Partially Identified Models: Large Deviations Optimality and Bootstrap Validity,”
    Journal of Econometrics, 156 (2), 408-425.[PDF]
    Supplementary Appendix [Bibtex]